# SDR FDEA201608263028

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 595 RT SIDE T-CAP ON THE FORWARD FASTENER ROW OF THE HORIZONTAL LEG AT LONGERON 38 HOLE HAS CRACK INDICATIONS.  REAMED HOLE LABELED-A REAMED HOLE A TO .277 ON THE FORWARD ROW OF HORIZONTAL LEG AT LONGERON 37R REF: SRM 51-39-01, FIG 1, VOL 2.  INSTALLED REPAIR BUSHING IN HOLE A REF SRM: 51-39-01, FIG 1, VOL 2 AND DPS 1.33.
